MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDP220Q/58
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); High Capture Threshold (3266)
Health Effect - Clinical Codes Syncope (1610); Therapeutic Effects, Unexpected (2099); Shock from Patient Lead(s) (3162)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that a patient presented in the emergency room with an implantable cardioverter device (icd) that exhibited episodes of inappropriate shock and anti tachycardia pacing (atp).Patient complained of brief syncope with each episode.Upon review of the patient's electrogram (egm), clinician noted that the patient had atrial fibrillation (a-fib) with rapid ventricular response (rvr), occasionally with aberrancy.Clinician was unclear whether this was ventricular tachycardia (vt) or a-fib with aberrancy due to stable, regular rhythm with different morphology.Clinician also noted elevated pacing threshold in the right ventricular lead.Programming changes were made.Patient was stable after programming.

Brand Name
OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8516503
Report Number2017865-2019-05358
Device Sequence Number1899707
Product Code NVY
UDI-Device Identifier05414734507448
UDI-Public05414734507448
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberLDP220Q/58
Device Lot Number4617299
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;